MathSciNet Relay Station
MathSciNet bibliographic data
MR1217750 (94e:05021) 05A16 (60F05 60F10)
Flajolet, Philippe; Soria, Michèle General combinatorial schemas: Gaussian limit distributions and exponential tails. Combinatorics and algorithms (Jerusalem, 1988). Discrete Math. 114 (1993), no. 1-3, 159–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement